Record Type
Journal Articles

Contributor Information

Author(s)
Smale A, Boyd P

Title Information

Full Title
ANOMALOUS LOW STATES AND LONG-TERM VARIABILITY IN THE BLACK HOLE BINARY LMC X-3
Publication Title
Publication Title (abbreviated)
ASTROPHYS J

Identifiers

DOI
10.1088/0004-637X/756/2/146
ISSN
0004-637X
Article Number
146

Publication Information

Publication Date
2012 Sep 10
Volume
756
Issue
2
Page Count
9
Citation
Smale A, Boyd P. ANOMALOUS LOW STATES AND LONG-TERM VARIABILITY IN THE BLACK HOLE BINARY LMC X-3. ASTROPHYS J. 2012;756 (2):9.

Copyright